# SDR USAA050109

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602257A
- Condition: Delaminated
- Location: L/E Slat
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - SKIN - CORE, 4 INCH X 4 INCH DELAMINATION, NR 2 SLAT IB END.  REMOVED DAMAGE, INSTALLED INTERNAL DOUBLER, CORE, TOP EXT DOUBLER IAW SRM 51-70-10.  (K)
